# SDR DALA13072985647

- Difficulty date: December 4, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 53,270 hours, 18,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FWD LEAF SPRING TEST FAILED IAW 2561-01257-01A, STEP 8, L1 DOOR GIRT BAR R & R IAW AMM 25-66-10.   LOCK SPRING CHECK CARRIED OUT IAW CARD 2561-01257-01A.  RESULT FOUND SATISFACTORY.
